# SDR AALA202205313317

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 81,988 hours, 10,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR HANDLE (4L) JUST SPINS CANT OPEN FROM INSIDE THE LAVATORY. SECURED LAVATORY DOOR HANDLE OPERATIONS CHECKS OK PER AMM 25-41-10.
